PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The cohomological equations in nonsmooth categories

Volume 112 / 2017

Yu. I. Lyubich Banach Center Publications 112 (2017), 221-272 MSC: 39B52, 37A30, 40G05. DOI: 10.4064/bc112-0-13


The functional equation $\varphi(Fx) - \varphi(x) = \gamma(x)$ is considered in topological, measurable and related categories from the point of view of functional analysis and general theory of dynamical systems. The material is presented in the form of a self-contained survey.


  • Yu. I. LyubichDepartment of Mathematics, Technion
    32000, Haifa, Israel

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image